Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \beta \omega -\omega $ is not first order homogeneous


Authors: Eric K. van Douwen and Jan van Mill
Journal: Proc. Amer. Math. Soc. 81 (1981), 503-504
MSC: Primary 54D35; Secondary 03B10
DOI: https://doi.org/10.1090/S0002-9939-1981-0597672-6
MathSciNet review: 597672
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find a first order property shared by some but not all point of $ \beta \omega - \omega $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 03B10

Retrieve articles in all journals with MSC: 54D35, 03B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0597672-6
Article copyright: © Copyright 1981 American Mathematical Society